Hi, I have recently got norco for my back pain. I want to know why, although it gives me MUCH more euphoria then vicodin lorcet and lortab, because of the 10mg's of hydr. and only 325mg of ace. it gets me more dizzy and hurts my stomach more. i thought that the acetemetaphine causes the nausa... even when i only take 3 of them i get really sick. i can take 4 vicodin and just feel a little sick but 3 norco's kills me. thanks for reply.
- Norco Information for Consumers
- Norco Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norco (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ive been on wellbutrin for a month and half and almost everyday i feel like i have the flu. I get a mild headache and i get really sick to my ...
5 answers • 3 Sep 2012
I am not sure I want him to take this medication after reading up on it, he was on propanolol 20 mg he said this upset his stomach, so MD increased ...
1 answer • 18 Jun 2013
... associated with Celexa. I have been taking it for three weeks. I can't eat a normal meal or even drink a cup of coffee. Should I expect ...
2 answers • 3 Aug 2013
... headache is a side effect but is the upset stomach? It has been almost a week since I have had a dose and still have the upset stomach. Please ...
1 answer • 16 Jun 2014